# SDR C8GA20090083

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 651627910
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE WING CENTER SECTION UPPER LOBE T-CHORD IS CRACKED AT BS 760.9 RBL 24.75. THE T-CHORD WAS REMOVED AND REPLACED AT STATION 740-850 RBL 24.75.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
